On the theory of stochastic acceleration of particles
Doklady Akademii Nauk, Tome 201 (1971) no. 5, pp. 1074-1077
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_201_5_a16,
author = {A. I. Akhiezer and A. S. Bakay},
title = {On the theory of stochastic acceleration of particles},
journal = {Doklady Akademii Nauk},
pages = {1074--1077},
year = {1971},
volume = {201},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_5_a16/}
}
A. I. Akhiezer; A. S. Bakay. On the theory of stochastic acceleration of particles. Doklady Akademii Nauk, Tome 201 (1971) no. 5, pp. 1074-1077. http://geodesic.mathdoc.fr/item/DAN_1971_201_5_a16/